Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 8, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Aug 12, 2014, 10:41 PM CDT for Starr County, Texas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2014, 10:41 PM CDT (03:41 UTC)
- Expired
- Aug 13, 2014, 12:00 AM CDT
- In force
- 79 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Starr County, TX
The radar
The Brownsville radar (KBRO), 173 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 3.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1577 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1351 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
624
WGUS54 KBRO 130341
FFWBRO
TXC427-130500-
/O.NEW.KBRO.FF.W.0008.140813T0341Z-140813T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1041 PM CDT TUE AUG 12 2014
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL STARR COUNTY IN DEEP SOUTH TEXAS...
THIS INCLUDES THE CITIES OF...LA ROSITA...ROMA...FALCON DAM.
* UNTIL MIDNIGHT CDT
* AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
TORRENTIAL RAIN OF 3 TO 4 INCHES PER HOUR FROM SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL. THE HEAVIEST RAINFALL HAS
FALLEN NEAR SALINENO AND NEW FALCON AND WILL DRAIN INTO ROMA CREEK
AND OTHER NEARBY ARROYOS.
* LOCATIONS IN THE WARNING INCLUDE...
ESCOBARES...FALCON HEIGHTS...FRONTON...LOS GARZAS...
NORTH ESCOBARES...ROMA CREEK AND SALINENO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS TO RISE.
LOW WATER CROSSINGS ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2665 9905 2651 9896 2636 9890 2638 9893
2636 9895 2639 9896 2639 9901 2641 9904
2639 9908 2643 9912 2647 9910 2649 9910
2652 9913 2653 9916 2655 9918
$$
JGG1 follow-up statement
466
WGUS74 KBRO 130433
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1133 PM CDT TUE AUG 12 2014
TXC427-130500-
/O.CON.KBRO.FF.W.0008.000000T0000Z-140813T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
1133 PM CDT TUE AUG 12 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL STARR
COUNTY UNTIL MIDNIGHT CDT...
LOCATIONS AFFECTED INCLUDE...
LA ROSITA.
ROMA.
FALCON DAM.
AT 1131 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
TORRENTIAL RAIN OF 3 TO 4 INCHES PER HOUR FROM RAPIDLY DISSIPATING
AND SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL. THE HEAVIEST
RAINFALL HAS FALLEN NEAR SALINENO AND NEW FALCON AND WILL DRAIN INTO
ROMA CREEK AND OTHER NEARBY ARROYOS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ESCOBARES...
FALCON HEIGHTS...FRONTON...NORTH ESCOBARES...ROMA CREEK AND SALINENO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS TO RISE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2665 9905 2651 9896 2636 9890 2638 9893
2636 9895 2639 9896 2639 9901 2641 9904
2639 9908 2643 9912 2647 9910 2649 9910
2652 9913 2653 9916 2655 9918
$$
TOMASELLIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 7:38 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Aug 12, 7:38 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 738 PM CDT TUE AUG 12 2014 .DISCUSSION...UPDATED THE POP FORECAST MAINLY OUT WEST FOR THIS EVENING AND TOOK OUT THE OVERNIGHT NIGHT POPS IN THE MIDDLE AND LOWER VALLEYS WITH LOW CONFIDENCE IF CONVECTION TO REMAIN SUSTAINED OR GENERATED AFTER MIDNIGHT. PULSE SEVERE WILL BE HANDLED CELL BY CELL BASES AND NOT MENTIONED IN THE FORECAST WITH THE ISOLATED NATURE OF THESE STORMS. NO OTHER CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 652 PM CDT TUE AUG 12 2014/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...LATE AFTERNOON AND EVENING CONVECTION WILL REMAIN NORTHWEST OF THE 3 REGIONAL AIRPORTS. VFR CONDITIONS TO PREVAIL AT THE TAF SITES OVERNIGHT WITH EASTERLY WINDS BECOMING LIGHT AND VARIABLE. IF FLYING OUT WEST SCATTERED DEEP CONVECTION TO PERSIST TO AT LEAST 04Z MOVING IN A SOUTHWEST DIRECTION. SEABREEZE TO DEVELOP ONCE AGAIN WEDNESDAY AFTERNOON WITH A SMALL CHANCE OF A SHOWER OR THUNDERSTORMS AFFECTING THE AIRPORTS. CHANCES REMAIN TO SMALL TO MENTION IN TAFS AT THIS TIME BUT COULD BE ADDED IN 06Z OR 12Z WEDNESDAY TAF PACKAGES. PREV DISCUSSION... /ISSUED 400 PM CDT TUE AUG 12 2014/ DISCUSSION...SEA BREEZE BECOMING ALIVE OVER KENEDY COUNTY. UPDATED POPS FOR THE REMAINDER OF THE AFTERNOON HIGHLIGHTING A REGION WITHIN THE COUNTIES OF KENEDY, NORTHERN HIDALGO AND BROOKS. ALSO A FEW STRONG STORMS OVER KINGSVILLE IN KLEGBERG COUNTY ARE DRIFTING SOUTHWEST AND MAY IMPACT FALFURRIAS BEFORE 5 PM IF THEY HOLD TOGETHER. WILL CONTINUE TO MONITOR THE PROGRESS OF THESE SHOWERS AND THUNDERSTORMS AS THEY MOVE WEST TO SOUTHWEST. PREV DISCUSSION... /ISSUED 250 PM CDT TUE AUG 12 2014/ SHORT TERM /NOW THROUGH WEDNESDAY NIGHT/...WEAKNESS IN THE MIDLEVEL RIDGE SHIFTING WEST HAS OPENED THE DOOR TO A WEAK NON- WINTER COLD FRONT MOVING THROUGH TEXAS THIS AFTERNOON. FROM THE SOUTHEAST...A WEAK MIDLEVEL INVERTED TROUGH IS MOVING INLAND NOW...CAUSING VERY WEAK STEERING FLOW ACROSS SOUTH TEXAS. THE FRONT WILL GENERALLY REMAIN STATIONARY TO THE NORTH...BUT THUNDERSTORMS ACROSS THE SOUTHERN HILL COUNTRY WILL START TO PRODUCE OUTFLOWS...WHICH WILL HAVE ENOUGH MOMENTUM TO PUSH INTO DEEP SOUTH TEXAS TONIGHT INTO TOMORROW. WITH DEEP MOISTURE IN PLACE...SHOWERS WILL DEVELOP WITH ANY OUTFLOWS...ESPECIALLY THIS EVENING FOR KHBV AND KBKS...AND LATER TOMORROW MORNING NEAR THE COAST ONCE DAYTIME HEATING ARRIVES. WITH WEAK MIDLEVEL SUPPORT...ANY THUNDERSTORM ACTIVITY WILL REMAIN ISOLATED TO MULTICELLULAR. WILL KEEP POPS DOWN AROUND 30 PERCENT FOR TOMORROW...MAINLY RIGHT ALONG THE COAST. TEMPERATURES WILL BE A DEGREE OR TWO LOWER TOMORROW DUE TO INCREASED CLOUD COVER...BUT LITTLE DIFFERENCE WILL BE NOTED BETWEEN 99 DEGREES TODAY AND 98 DEGREES TOMORROW. SHOWER ACTIVITY WILL WANE TOMORROW NIGHT WITH LOSS OF DAYTIME HEATING...WITH MINIMAL CHANCES EXPECTED WEDNESDAY NIGHT. LONG TERM /THURSDAY THROUGH MONDAY/...COLD FRONT WILL BE IN THE PROCESS OF WEAKENING AND DISSIPATING JUST NORTH OF THE AREA THURSDAY BEFORE FULLY DISSIPATING THURSDAY NIGHT. MOISTURE WILL REMAIN HIGH ENOUGH TO WARRANT A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN THE VALLEY WHERE PWATS WILL REMAIN 1.8-1.9 INCHES. NORTH OF THE VALLEY PWATS WILL BE AROUND 1.5 INCHES AND INCREASING SUBSIDENCE ALOFT. FRIDAY THROUGH MONDAY EXPECT HOT AND DRY CONDITIONS AS MID LEVEL HIGH PRESSURE BUILDS BACK OVER THE AREA AND SUBSIDENCE ENSUES. TEMPERATURES WILL RUN A FEW DEGREES ABOVE CLIMO FOR THIS TIME OF YEAR. A SHORTWAVE TROUGH MOVING ACROSS THE NORTHERN TIER STATES THIS WEEKEND WILL INDUCE LEE TROUGHING ACROSS THE PLAINS WHICH WILL RATCHET UP WINDS ACROSS OUR AREA AS SFC HIGH PRESSURE WILL RESIDE ACROSS THE GULF OF MEXICO. BREEZY CONDITIONS CAN BE EXPECTED SATURDAY THROUGH MONDAY. MARINE...NOW THROUGH WEDNESDAY NIGHT...LIGHT GRADIENT DURING THE NEXT 36 HOURS WILL KEEP WINDS AND SEAS LIGHT. WINDS WILL GENERALLY REMAIN BELOW 10 KTS AND SEAS 2 FEET OR LESS. THURSDAY THROUGH SATURDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE GULF WATERS THURSDAY AS A WEAK COLD FRONT DISSIPATES ACROSS THE AREA. LOW PRESSURE WILL STRENGTHEN ACROSS THE SOUTHERN PLAINS FRIDAY AND SATURDAY AND SURFACE WINDS WILL RATCHET ACCORDINGLY AS HIGH PRESSURE ACROSS THE GULF WILL INTERACT WITH AFOREMENTIONED LOW PRESSURE. SMALL CRAFT SHOULD EXERCISE CAUTION BEGINNING LATE FRIDAY AFTERNOON THROUGH SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 79 94 78 94 / 10 30 10 20 BROWNSVILLE 78 96 77 96 / 10 30 10 20 HARLINGEN 77 98 76 97 / 10 30 10 20 MCALLEN 79 100 78 101 / 10 20 10 20 RIO GRANDE CITY 79 100 78 103 / 30 20 10 20 SOUTH PADRE ISLAND 79 90 79 88 / 10 30 10 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 59/68
Hazardous weather outlook, Aug 12, 4:38 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 438 PM CDT TUE AUG 12 2014 TXZ248>257-131200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 438 PM CDT TUE AUG 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. ANY OF THE HEAVIER OR SLOWER MOVING THUNDERSTORMS WILL CAUSE PONDING OF WATER ON AREA ROADS AND POSSIBLE NUISANCE FLOODING IN POORLY DRAINING OR LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THURSDAY. ANY OF THE HEAVIER OR SLOWER MOVING THUNDERSTORMS WILL CAUSE PONDING OF WATER ON AREA ROADS AND POSSIBLE NUISANCE FLOODING IN POORLY DRAINING OR LOW LYING AREAS. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-131200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 438 PM CDT TUE AUG 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT ADVISORIES ARE POSSIBLE SATURDAY THROUGH MONDAY DUE TO STRONGER WINDS AND ROUGH SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GB
In the hours before
Special weather statement, Aug 12, 5:09 PM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 509 PM CDT TUE AUG 12 2014 TXZ253-254-122245- HIDALGO-INLAND WILLACY- 509 PM CDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS. WESTERN WILLACY COUNTY IN DEEP SOUTH TEXAS. UNTIL 545 PM CDT... AT 510 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...5 MILES SOUTHWEST OF LASARA...MOVING WEST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING... TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. STRONG WINDS OF 40 TO 50 MPH. LOCATIONS IMPACTED INCLUDE... LASARA. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && JGG
Special weather statement, Aug 12, 6:13 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 613 PM CDT TUE AUG 12 2014 TXZ249-250-122345- JIM HOGG-BROOKS- 613 PM CDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN BROOKS COUNTY IN DEEP SOUTH TEXAS. EASTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS. UNTIL 645 PM CDT... AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...OVER WESTERN BROOKS COUNTY...MOVING SOUTHWEST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING... TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. STRONG WINDS OF 40 TO 50 MPH. LOCATIONS IMPACTED INCLUDE... RURAL WESTERN BROOKS COUNTY. RURAL EASTERN JIM HOGG COUNTY. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && JGG
Special weather statement, Aug 12, 6:30 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 630 PM CDT TUE AUG 12 2014 TXZ248-130015- ZAPATA- 630 PM CDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN ZAPATA COUNTY IN DEEP SOUTH TEXAS. UNTIL 715 PM CDT... AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS OVER NORTHERN ZAPATA COUNTY. THE STORMS WERE MOVING SLOWLY SOUTHWEST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING... STRONG WINDS OF 40 TO 50 MPH. LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN ZAPATA COUNTY. RURAL NORTHWESTERN ZAPATA COUNTY. RURAL WESTERN ZAPATA COUNTY. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && JGG
Special weather statement, Aug 12, 7:27 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 727 PM CDT TUE AUG 12 2014 TXZ248-249-130100- ZAPATA-JIM HOGG- 727 PM CDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS. ZAPATA COUNTY IN DEEP SOUTH TEXAS. UNTIL 800 PM CDT... AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERAL STRONG THUNDERSTORMS OVER ZAPATA COUNTY. ONE CLUSTER WAS NEAR ZAPATA AND FALCON LAKE...THE OTHER NEAR AND WEST OF THOMPSONVILLE. THE STORMS WERE ALL MOVING SLOWLY SOUTHWEST AT AROUND 20 MPH. THESE STORM ARE CAPABLE OF PRODUCING... TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. STRONG WINDS OF 40 TO 50 MPH. LOCATIONS IMPACTED INCLUDE... BUSTAMANTE. MEDINA. SIESTA SHORES. ZAPATA. FALCON LAKE. HIGHWAY 83. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:42 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 33 min |
| Aug 12, 8:01 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 44 min |
| Aug 12, 8:10 PM CDT | Areal Flood Advisory | BRO | Zapata | 2 hr |
| Aug 12, 8:27 PM CDT | Flash Flood Warning | BRO | Zapata | 93 min |
| Aug 12, 9:23 PM CDT | Flash Flood Warning | BRO | Zapata | 97 min |
| Aug 12, 10:18 PM CDT | Areal Flood Advisory | BRO | Starr, Zapata | 57 min |
| Aug 13, 4:16 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 21 min |
| Aug 13, 6:08 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg | 16 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.